Locally-finite connected-homogeneous digraphs

Gray, Robert and Möller, Rögnvaldur G. (2011) Locally-finite connected-homogeneous digraphs. Discrete Mathematics, 311 (15). pp. 1497-1517. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:42
Last Modified: 21 Apr 2020 16:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/41516
DOI: 10.1016/j.disc.2010.12.017

Actions (login required)

View Item View Item